Fuzzy !-automata and its relationships

Cokilavany, R. and Venkatesan, R. and Kavikumar, J. (2015) Fuzzy !-automata and its relationships. International Journal of Pure and Applied Mathematics, 99 (1). pp. 23-36. ISSN 1311-8080

[img] Text
Restricted to Registered users only

Download (132kB) | Request a copy


A notion of finite ! - automata with single initial state is proposed. The concept of fuzzy deterministic Buchi automaton and Muller automaton with full acceptance component which is recognize the same fuzzy language are studied. We also establish the relationship between fuzzy deterministic Rabin automaton and Muller automaton. Further, we define the transition fuzzy ! - automata and show that these automata recognize the same fuzzy language as in the fuzzy ! - automata. Finally, we give some closure properties of fuzzy deterministic ! - automata.

Item Type: Article
Uncontrolled Keywords: Fuzzy !-automata; fuzzy power set; fuzzy Buchi automaton; fuzzy Muller automaton; fuzzy Rabin automaton
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Applied Science and Technology > Department of Mathematics and Statistics
Depositing User: Mr. Abdul Rahim Mat Radzuan
Date Deposited: 02 Nov 2021 04:06
Last Modified: 02 Nov 2021 04:06
URI: http://eprints.uthm.edu.my/id/eprint/2807

Actions (login required)

View Item View Item